# SDR CALA2013083090879

- Difficulty date: August 30, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 67,414 hours, 24,873 cycles
- Engine: Pwa PW2037
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Part number: S232T60165
- Part serial: 69
- Condition: Faulty
- Location: Windshield Wiper
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PRESSURE LEAK & SQUEAL AROUND CAPTAINS WINDSHIELD WIPER MOTOR.  REPLACED CAPTAINS WIPER MOTOR IAW AMM.  LEAK CHECKED AND OPERATIONS CHECKED GOOD.
